# SDR DALA2015120807455

- Difficulty date: December 3, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 33,190 hours, 22,440 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN POCKET JUST AFT OF R-1 SERVICE DOOR LOWER AFT CORNER.  BLENDED CORROSION NOMINAL .071 REMAINING .090 FOUND TO BE OF LIMITS IAW SRM 53-00-00, FIG 103, PG 105.  REPLACED UPPER CUSP IAW SRM 51-41-05, PARA 8, JOB COMPLETE.
